MathSciNet Relay Station
MathSciNet bibliographic data
MR2811256 93D15 (15A39 92E20 93C23 93C30)
Xiang, Zhengrong; Sun, Ya-Nan; Chen, Qingwei Robust reliable stabilization of uncertain switched neutral systems with delayed switching. Appl. Math. Comput. 217 (2011), no. 23, 9835–9844.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement